Nurofen Express 24S

€12.50

Code 1718

Nurofen Express Maximum Strength 400mg Tablets, target pain faster vs. standard ibuprofen.

Add to Basket
Product Information

Headache, fever and aches and pains can strike at any time. Nurofen Express Maximum Strength 400mg Tablets contain ibuprofen (as sodium dihydrate) which has anti-inflammatory properties that’s effective for a wide range of mild to moderate aches and pains. The sodium formulation is absorbed up to twice as fast as standard ibuprofen.

Plus, the one dose means less tablets to swallow – to help you ger back to life in the fast lane. Only one tablet per dose.

  • Targets pain fast
  • Provides relief from rheumatic, muscular, and back pain
  • Keep all medicines out of the reach and sight of children

How To Use this Product

Take with water.
Adults and children from 12 years: Take 1 tablet with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
Do not give Nurofen Express Tablets to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.

Active Ingredients

Ingredients: Each tablet contains: Ibuprofen 400mg.

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty